# SDR HEEA0010559

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 214010500117
- Condition: Bearing Rough
- Location: M/R
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BEARING FOUND ROUGH ON ROTATION; COULD NOT ACHIEVE BREAK-AWAY DUE TO SPHERICAL BEARINGS WORN AND THEN WEARING THE INNER RING BORE WHERE THE SPHERICAL BEARINGS SEAT.  THE SUPPORT ASSY WAS ROBBED FROM ASSY TO REPAIR S/N A29, T.T. 3536:20 WHICHHAD A WORN SLIDER SLEEVE BEARING BORE AND WAS TRANSFERRED TO THIS UNIT TO FACILITATE COMPLETING A UNIT
